# SDR DALA1125405531

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT METAL PLATE AT STA 365 RBL 26.5 UPPER SURFACE HAS CORROSION, AS MARKED.  REMOVED CORROSION IAW SRM 51-10-02.CHECKED LIMITS: L=4.0 W=4.0 D=0.012.  ORIGINAL OUT  OF LIMITS IAW SRM 53-00-51.  REMOVED METAL PLATE IAW SRM 51-40-0 2.  FABBED NEW METAL PLATE FROM MATERIAL ID 2024-T3 0.080 IAW SRM 53-10-14 FIG 1.  LOCATED AND DRILLED IAW SRM 51-40-05.  TREATED AND PRIMED IAW SRM 51-20-01.  INSTALLED METAL PLATE IAW SRM 51-40-02.
